Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 10
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Austin, Tim 2015. Pleasant extensions retaining algebraic structure, I. Journal d'Analyse Mathématique, Vol. 125, Issue. 1, p. 1.


    Bergelson, Vitaly Tao, Terence and Ziegler, Tamar 2015. Multiple recurrence and convergence results associated to $${\text{F}}_P^\omega $$ -actions. Journal d'Analyse Mathématique, Vol. 127, Issue. 1, p. 329.


    Шкредов, Илья Дмитриевич and Shkredov, Ilya Dmitrievich 2015. Структурные теоремы в аддитивной комбинаторике. Успехи математических наук, Vol. 70, Issue. 1(421), p. 123.


    Shkredov, I. D. 2012. On the gowers norms of certain functions. Mathematical Notes, Vol. 92, Issue. 3-4, p. 554.


    Шкредов, Илья Дмитриевич and Shkredov, Il'ya Dmitrievich 2012. О нормах Гауэрса некоторых функций. Математические заметки, Vol. 92, Issue. 4, p. 609.


    Austin, Tim Eisner, Tanja and Tao, Terence 2011. Nonconventional ergodic averages and multiple recurrence for von Neumann dynamical systems. Pacific Journal of Mathematics, Vol. 250, Issue. 1, p. 1.


    AUSTIN, TIM 2010. On the norm convergence of non-conventional ergodic averages. Ergodic Theory and Dynamical Systems, Vol. 30, Issue. 02, p. 321.


    Frantzikinakis, Nikos 2010. Multiple recurrence and convergence for hardy sequences of polynomial growth. Journal d'Analyse Mathématique, Vol. 112, Issue. 1, p. 79.


    Шкредов, Илья Дмитриевич and Shkredov, Il'ya Dmitrievich 2010. Анализ Фурье в комбинаторной теории чисел. Успехи математических наук, Vol. 65, Issue. 3, p. 127.


    Frantzikinakis, Nikos and Wierdl, Máté 2009. A Hardy field extension of Szemerédi's theorem. Advances in Mathematics, Vol. 222, Issue. 1, p. 1.


    ×
  • Ergodic Theory and Dynamical Systems, Volume 25, Issue 4
  • August 2005, pp. 1357-1370

A non-conventional ergodic theorem for a nilsystem

  • T. ZIEGLER (a1)
  • DOI: http://dx.doi.org/10.1017/S0143385703000518
  • Published online: 01 May 2005
Abstract

We prove a non-conventional pointwise convergence theorem for a nilsystem, and give an explicit formula for the limit.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax